Check point inhibitors and Side Effects - Immune-related ...
304
Description

Check point inhibitors and Side Effects - Immune-related adverse events (IRAEs)



What are the side effects?

 - Immune-related adverse events (IRAEs) of check point inhibitors are unfortunately common, and can effect any organ (see picture below from NEJM review article- a great overview on the topic!)

When do IRAEs occur?

 - IRAEs usually develop within the first few weeks to months after treatment initiation, but can occur at any time

How are IRAEs treated?

 - Most immune-related adverse events are effectively treated by stopping the checkpoint inhibitor and inducing temporary immunosuppression with steroids or other immunosuppresion



#CheckPointInhibitors #SideEffects #IRAEs #AdverseEffects #Oncology
Contributed by

Dr. Gerald Diaz
@GeraldMD
Board Certified Internal Medicine Hospitalist, GrepMed Editor in Chief πŸ‡΅πŸ‡­ πŸ‡ΊπŸ‡Έ - Sign up for an account to like, bookmark and upload images to contribute to our community platform. Follow us on IG:  https://www.instagram.com/grepmed/ | Twitter: https://twitter.com/grepmeded/
Medical jobs
view all

0 Comments

Related content